# SDR DALA1010159859

- Difficulty date: May 17, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 76,108 hours, 75,281 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK MX FOUND L1 DOOR EMERGENCY LIGHT BROKEN AND INOP. MX REPLACED LIGHT AT DOOR L1. OPS CHECK OF LIGHT NOW CHECKS GOOD.
